Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On certain two-point expansions of integral functions of exponential type


Author: I. J. Schoenberg
Journal: Bull. Amer. Math. Soc. 42 (1936), 284-288
MathSciNet review: 1563285
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1936-06293-2
PII: S 0002-9904(1936)06293-2